Title: The Calabi (Veronese) imbeddings as integral submanifolds of CP2n+1
Authors: Blair, DE ×
Korkmaz, B
Vrancken, Luc #
Issue Date: 2000
Publisher: Oliver and Boyd
Series Title: Glasgow Mathematical Journal vol:42 pages:183-193
ISSN: 0017-0895
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science